View Single Post
  #4  
Old 11-23-11, 08:35 PM
Bouncingoffwall Bouncingoffwall is offline
Contributor
 

Join Date: Jun 2011
Location: California
Posts: 263
Thanks: 42
Thanked 190 Times in 106 Posts
Bouncingoffwall is a name known to allBouncingoffwall is a name known to allBouncingoffwall is a name known to allBouncingoffwall is a name known to allBouncingoffwall is a name known to allBouncingoffwall is a name known to all
Re: Cylert - What is it?

Quote:
Originally Posted by JPD5366 View Post
I take Cylert and it doesn't feel like my new meds are working...actually it feels like they are making me WORSE!!! I am SO edgy and impatient!!! And all I want to do is CRY!!!

Anyone have this problem when starting meds???

Jennifer
If the mental or physical side effects aren't life-threatening, I suggest giving your body a few days to adjust to your dose. If the side effects are too much, try reducing your dose a little.

If it's unbearable, stop taking it and return to your pdoc immediately.
Reply With Quote